# SDR MASA2015122612658

- Difficulty date: December 26, 2015
- Submitted: December 27, 2015
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 33,574 hours, 23,522 cycles
- System (JASC): 2210 · Autopilot System
- Part: Adc
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED, LOST FLIGHT DIRECTORS IN FLIGHT.  REPLACED NR 1 ADC.
